# SDR SWIA201231307

- Difficulty date: July 21, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 24,731 hours, 15,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS FADE TO VERY DIM OR GO OUT VERY SHORTLY AFTER BEING TURNED ON.  (FLT 5203)  REPLACED NR 2 EMERGENCY BATTERY.  P/N AD-2013-1A, S/N OFF 77266
